| Catalog Number |
158114010 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
08/06/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant medical products: sig mod tib tray cem cocr 4 tibial tray component; pfc sigma c/r npor fem rt sz 4 femur component; sigma crvd gvf ins 4 10mm tibial insert component; unknown knee patella component; unknown bone cement.
Event or Problem Description
The patient was revised to address due to lysis under the tibial tray.Doi: (b)(6) 2013; dor: (b)(6) 2018; right knee.
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.